MAUDE Adverse Event Report: HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE

HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE
Model Number TRIMARK-EVIVA-13
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that after deploying the biopsy site identifier, post biopsy mammography images were obtained.The radiologist noted what appears to be a metallic foreign body in the images that does not correlate to the site marker and was not seen on post biopsy imaging.The reported device has been requested to return to hologic for evaluation.
 
Additional Manufacturer Narrative
The reported biopsy marker was received by hologic for evaluation.A visual inspection of the device noted no missing or damaged component.The aperture indicator was oriented in the correct way and the plunger was latched to the aperture indicator.The spring was correctly seated on the pushrod end.The reported issue could not be confirmed since the device did not show any broken or missing part.

Brand Name
TRIMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key11628666
Report Number1222780-2021-00071
Device Sequence Number14427904
Product Code NEU
UDI-Device Identifier15420045503571
UDI-Public15420045503571
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/08/2022
Device Model NumberTRIMARK-EVIVA-13
Device Catalogue NumberTRIMARK-EVIVA-13
Device Lot Number20M08RJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2021
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer03/11/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1